# SDR SWAA117906

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 51,620 hours, 41,804 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65691765
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE GIRT BAR FLOOR BRACKET CORRODED.  REMOVED AND REPLACED BRACKET IAW MM.
